MathSciNet Relay Station
MathSciNet bibliographic data
MR3829 (2,278d) 40.0X
Garabedian, H. L.; Hille, Einar; Wall, H. S. Formulations of the Hausdorff inclusion problem. Duke Math. J. 8, (1941). 193–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement